# SDR QXEA2015010601136

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 9,541 hours, 10,114 cycles
- System (JASC): 5200 · Doors
- Part: Beam
- Part number: 85339542101
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EDGE BEAM, CORRODED.  REMOVED OUTER EDGE BEAM IAW SRM 51-42-05, PG 205, PAR E 1-8, SRM 51-42-45, PARA H 1-2, AND REPLACED IAW  DWG 85339541, REV B.
